# SDR DALA2015082505200

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LT ELEVATOR ANTI-FLOAT TAB.  DUE TO EXCESSIVE DAMAGE, FOUND THE ANTI-FLOAT TAB WAS REPLACED IAW SRM 55-04 P.2.
